American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Aliasghar Sarizadeh. Non-removable term ergodic action semigroups/groups. Proc. Amer. Math. Soc. 143 (2015) 3445-3453.
Abstract, references, and article information   
View Article: PDF

[2] Krerley Oliveira. Every expanding measure has the nonuniform specification property. Proc. Amer. Math. Soc. 140 (2012) 1309-1320. MR 2869114.
Abstract, references, and article information   
View Article: PDF

[3] Stefano Galatolo. Hitting time in regular sets and logarithm law for rapidly mixing dynamical systems. Proc. Amer. Math. Soc. 138 (2010) 2477-2487. MR 2607877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Omri Sarig. Existence of Gibbs measures for countable Markov shifts. Proc. Amer. Math. Soc. 131 (2003) 1751-1758. MR 1955261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia